# SDR C2XA07TY045

- Difficulty date: August 28, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N11121
- Make and model: Emb EMB-145XR
- Aircraft serial: 145683
- Aircraft time: 13,366 hours, 7,100 cycles
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TYS ECIAS SHOWED BAGGAGE SMOKE INDICATION DURING FIRE DETECTION TEST AND BAGGAGE LIGHT NOT ILLUMINATED.  MAINTENANCE REMOVED AND REPLACED NR 1 BAGGAGE DETECTOR IAW EMB 145 AMM 26-15-01.  ALL OPS CHECKS WERE GOOD AND RELEASED TO SERVICE.
